# SDR AALA202310028726

- Difficulty date: October 2, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 25,284 hours, 11,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 25505601
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON ETWLU ANTENNA DOUBLER BETWEEN FR 59 AND FR 60, BETWEEN S1L AND S1R. REPLACED ANTENNA DOUBLER PER ECO #L0008AF CARD #005 AND THALES DRAWING 185501-103
